RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 12, Issue 4  


Cohomology of infinite-dimensional Lie algebras and Laplace operators
I. M. Gel'fand, B. L. Feigin, D. B. Fuchs
1
Integral geometry for $\partial$-cohomology in $q$-linear concave domains in $\mathbb{CP}^n$
S. G. Gindikin, G. M. Henkin
6
Summability of eigenfunction expansions of differential operators and convolution operators
A. G. Kostyuchenko, A. A. Shkalikov
24
Holomorphic bundles over Riemann surfaces and the Kadomtsev–Petviashvili equation. I
I. M. Krichever, S. P. Novikov
41
Matrix solitons and bundles over curves with singularities
Yu. I. Manin
53
Quotient groups of discrete subgroups and measure theory
G. A. Margulis
64

Brief communications
Expression of $A^{-1}$ by iteration of an operator $A$ acting in a Banach space
A. V. Babin
77
Chevalley's theorem for complex crystallographic Coxeter groups
J. H. Bernstein, O. V. Schwarzman
79
Product formulas for the Nilsen numbers of bundle maps
É. G. Gismann
81
An exceptional representation of $Sp(4,F_q)$
Yu. A. Gol'fand
83
Interpolation in spaces with given symmetries
N. M. Zobin, V. G. Zobina
85
A necessary and sufficient condition for the factorization of a rational operator-function
N. M. Kostenko
87
Purely topological characteristics of operators of type $RN$
O. I. Reinov
89
Massey operations in Lie superalgebras and differentials in the Quillen spectral sequence
V. S. Retakh
91
Quasipolynomials
A. L. Ronkin
93
A problem in diffraction
V. P. Yashnikov
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020